# SDR USAA991262

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238US
- Make and model: Boeing 737296
- Aircraft serial: 22398
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1016
- Part time: 22,398 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-2 CHECK VISUAL INSPECTION, FOUND A SECTION OF SKIN REMOVED TO GAIN ACCESS TO AFT PRESSURE BULKHEAD SKIN.  INSTALLED DOUBLER PER BOEING DWG 65C28106 SHEET 1.  (M)
